# SDR JJBA202008041002

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N11171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 37,772 hours, 25,017 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Dislodged
- Location: Rt Mlg Strut
- Part time: 38,173 hours, 24,992 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ML SIDE STRUT LOWER JOINT BUSHING COMING OUT. R*R RH SIDE LOWER AND JACKED AIRCRAFT. GEAR SWUNG 3 TIMES, ALL WERE SUCCESSFUL. NO OTHER DEFECTS NOTED.
